Advertisement

Several injectivity theorems on compact Kähler manifolds

  • 12 Accesses

Abstract

In this short note, we use the Bochner technique and the Hodge theory in complex differential geometry to prove several injectivity results for the cohomology of holomorphic vector bundles on compact Kähler manifolds, which generalize Enoki’s original injectivity theorem.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 99

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    Ambro, F.: An injectivity theorem. Compos. Math. 150, 999–1023 (2014)

  2. 2.

    Demailly, J.P.: Complex analytic and differential geometry. Université de Grenoble I, Grenoble (1997)

  3. 3.

    Demailly, J.P.: Estimations \({\rm L}^2\) pour l’oprateur \(\bar{\partial }\) d’un fibr vectoriel holomorphe semi-positif au-dessus d’une varit kählrienne complte. Ann. Sci. l’Ecole Norm. Suprieure 15(3), 457–511 (1982)

  4. 4.

    Enoki, I.: Kawamata-Viehweg Vanishing Theorem for Compact Kähler Manifolds, Einstein Metrics and Yang–Mills Connections (Sanda, 1990). Lecture Notes in Pure and Applied Mathematics, vol. 145, pp. 59–68. Dekker, New York (1993)

  5. 5.

    Fujino, O.: A transcendental approach to Koll’s injectivity theorem. Osaka J. Math. 49(3), 833–852 (2012)

  6. 6.

    Fujino, O.: On semipositivity, injectivity, and vanishing theorems, preprint (2015). arXiv:1503.06503v3

  7. 7.

    Fujino, O.: Enoki’s injectivity theorem (Private note) (2011)

  8. 8.

    Fujino, O., Matsumura, S.: Injectivity theorem for pseudo-effective line bundles and its applications. arXiv preprint arXiv:1605.02284 (2016)

  9. 9.

    Huang, C.: Injectivity theorems on compact complex manifolds. Sci. China Math. 61(61), 1089 (2018)

  10. 10.

    Kollár, J.: Higher direct images of dualizing sheaves. I. Ann. Math. (2) 123(1), 11–42 (1986)

  11. 11.

    Kollár, J.: Higher direct images of dualizing sheaves. I. Ann. Math. (2) 124, 171–202 (1986)

  12. 12.

    Matsumura, S.: An injectivity theorem with multiplier ideal sheaves of singular metrics with transcendental singularities. arXiv preprint arXiv:1308.2033 (2013)

  13. 13.

    Matsumura, S.: Injectivity theorems with multiplier ideal sheaves and their applications. In: Bracci, F., Byun, J., Gaussier, H., Hirachi, K., Kim, K.-T., Shcherbina, N. (eds.) Complex Analysis and Geometry, pp. 241–255. Springer, Tokyo (2015)

  14. 14.

    Matsumura, S.: A transcendental approach to injectivity theorem for log canonical pairs. arXiv preprint arXiv:1607.07213 (2016)

Download references

Acknowledgements

The author would like to thank the referee for carefully reading the paper and for valuable suggestions.

Author information

Correspondence to Chunle Huang.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Huang, C. Several injectivity theorems on compact Kähler manifolds. Geom Dedicata (2020). https://doi.org/10.1007/s10711-020-00511-z

Download citation

Keywords

  • Injectivity theorem
  • Compact Kähler manifolds
  • Bochner technique
  • Hodge theory

Mathematics Subject Classification (2000)

  • 32L10
  • 32Q15